Rocky Mountain Journal of Mathematics

Crystallographic groups and their mathematics

Daniel R. Farkas

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 11, Number 4 (1981), 511-552.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128489

Digital Object Identifier
doi:10.1216/RMJ-1981-11-4-511

Mathematical Reviews number (MathSciNet)
MR639438

Zentralblatt MATH identifier
0477.20002

Citation

Farkas, Daniel R. Crystallographic groups and their mathematics. Rocky Mountain J. Math. 11 (1981), no. 4, 511--552. doi:10.1216/RMJ-1981-11-4-511. http://projecteuclid.org/euclid.rmjm/1250128489.


Export citation